# SDR SWAA2021040237021

- Difficulty date: December 16, 2020
- Submitted: April 3, 2021
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 27,985 hours, 12,262 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 120AF HAS MULTIPLE AREAS OF CORROSION ALONG EDGES; AS MARKED. / REPLACED FWD CARGO FLOOR PANEL 120AF IAW AMM 25-52-01-21-801 AND DWG # 453A1610-14 REVC TAG # A02555
